| Model Number |
VTICM5_12.6 (-11.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information; h3-device evaluation: lens returned in a microcentrifuge vial in liquid with moisture and residue/debris on product.Visual inspection found haptic bent.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.In s second surgery the lens was repositioned, and the lens was noted to have rotated again.In a third surgery the lens was exchanged intraoperatively for a longer length lens.The issue was resolved.